# SDR CALA2020011900181

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0567 MAIN CABIN CENTER WING TANK ATTACHED FITTING CRACKS AT STA 540 RBL15 MKD DOT REF NR 99867245. REMOVED AND REPLACED FITTING AT MAIN CABIN CENTER WING TANK STA 540 RBL 15 IAW SRM 51-40-02 & 51-40-05. FUEL VAPOR BARRIER AND SEALANT WILL BE PERFORMED ON N/R 99867457 C/W INSPECTION.
